Sur quelques classes de permutations
Compositio Mathematica, Volume 8 (1951), pp. 1-48.
@article{CM_1951__8__1_0,
     author = {L\'evy, Paul},
     title = {Sur quelques classes de permutations},
     journal = {Compositio Mathematica},
     pages = {1--48},
     publisher = {Kraus Reprint},
     volume = {8},
     year = {1951},
     zbl = {0034.29505},
     mrnumber = {34358},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1951__8__1_0/}
}
TY  - JOUR
AU  - Lévy, Paul
TI  - Sur quelques classes de permutations
JO  - Compositio Mathematica
PY  - 1951
DA  - 1951///
SP  - 1
EP  - 48
VL  - 8
PB  - Kraus Reprint
UR  - http://www.numdam.org/item/CM_1951__8__1_0/
UR  - https://zbmath.org/?q=an%3A0034.29505
UR  - https://www.ams.org/mathscinet-getitem?mr=34358
LA  - fr
ID  - CM_1951__8__1_0
ER  - 
%0 Journal Article
%A Lévy, Paul
%T Sur quelques classes de permutations
%J Compositio Mathematica
%D 1951
%P 1-48
%V 8
%I Kraus Reprint
%G fr
%F CM_1951__8__1_0
Lévy, Paul. Sur quelques classes de permutations. Compositio Mathematica, Volume 8 (1951), pp. 1-48. http://www.numdam.org/item/CM_1951__8__1_0/